# SDR CALA2022121603407

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 88,390 hours, 12,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512815
- Condition: Corroded
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UA 200-0143 B767-53-3-0175 FWD WET AREA FLOORBEAM STRUCTURE FND CORROSION AT ATA325,LBL54.75 CARRIED OUT REPAIR AT FLOOR BEAM STA325 LBL54.75 AS PER 767-400E R SRM 53-00-51-2R-1 REV67. DETAIL STEPS REF TO UAL 44-0008 FORM. WORK PERFORMED BY BSH PVG BY V914247
